Dimetapp Cold and Flu 48 Tablets

Dimetapp Cold and Flu 48 Tablets

Brand: Dimetapp
Categories: Medications, Cold & Flu
Catalogue ID:1016642
Product Code: 850026660302
Availability: In Stock
  • $16.73
    $14.99

    Save $1.74


This product has a maximum quantity of 2

Dimetapp Cold & Flu tablets provide, non-drowsy temporary relief from the symptoms of cold & flu such as headaches, sinus congestion, body aches & pains, blocked nose, sore throat, runny nose.


INGREDIENTS

Paracetamol 500mg, Phenylephrine hydrochloride 5mg


DIRECTIONS

Adults and children 12 years and over. 1-2 tablets every 4 to 6 hours as necessary. Do not exceed 8 tablets in 24 hours. When to stop: Adults after a few days. Children after 48 hours except on medical advice.

USAGE ADVICE

Always read the label and follow the directions for use.

STORAGE INSTRUCTIONS

Store in a cool dry place.


PRODUCT WARNINGS

- In children under 12 years - If you are hypersensitive to any of the ingredients - If you have taken paracetamol - If you are taking anti-depressants - If blister foil is broken Ask your doctor before use if you: - Have any medical condition or are taking any other medicines or are a chronic alcohol abuser. - Have high blood pressure or heart problems. - Are pregnant or breastfeeding

CAUTION

- If symptoms persist, worsen or new symptoms appear, stop use and see your doctor - Discontinue use and see a doctor at the first sight of a skin reaction or any other sign of hypersensitivity - Phenylephrine may cause sleeplessness in some people - Keep out of reach and sight of children

0% Customers recommend this product

  • 0%
  • 0%
  • 0%
  • 0%
  • 0%

Reviews Over Dimetapp Cold and Flu 48 Tablets

  • (0)

Total Reviews (0)
click here write review to add review for this product.

  • (0)
  • (0)
  • (0)
  • (0)


Tags: Dimetapp Cold and Flu 48 Tablets, 850026660302, Cold & Flu

Customers who bought Dimetapp Cold and Flu 48 Tablets also bought

Buscopan Forte Double Strength 20mg 10 Tablets

Buscopan Forte relieves stomach pain with cramps. It works by relaxing the cramping stomach and bowe..

$12.99
Best Price Ex Tax: $12.99

Faulding Probiotics 90 Capsules

Product DescriptionsThis assists with:- Helps support your general wellbeing - Helps in the mainte..

$39.99
Best Price Ex Tax: $36.35

Gastro Stop 20 Capsules

Effective Diarrhoea ReliefDiarrhoea can cause your digestive system to go into overdrive. Gastro-Sto..

$7.99
Best Price Ex Tax: $7.99

The product is currently Out-of-Stock. Enter your email address below and we will notify you as soon as the product is available.

Name
Email